DIFFERENTIAL AND
INTEGRAL EQUATIONS

  • Differential and integral equations
    Volume 23, Numbers 1-2, January/February 2010

  • Invariant measures for stochastic functional differential equations with superlinear drift term

    Abdelhadi Es--Sarhir, Onno van Gaans, and Michael Scheutzow

    Volume 23, Numbers 1-2, January/February 2010, pages 189-200

  • A non-monotone nonlocal conservation law for dune morphodynamics

    Nathaël Alibaud, Pascal Azerad, and Damien Isèbe

    Volume 23, Numbers 1-2, January/February 2010, pages 155-188

  • Nonlinear and spectral stability of periodic traveling wavesolutions for a nonlinear Schr”{o}dinger system”

    Ademir Pastor

    Volume 23, Numbers 1-2, January/February 2010, pages 125-154

  • Existence of radial solutions for a class of $p(x)$-Laplacian equations with critical growth

    Claudianor O. Alves

    Volume 23, Numbers 1-2, January/February 2010, pages 113-123

  • Fully nonlinear phase transition problems with flat free boundaries

    Emmanouil Milakis

    Volume 23, Numbers 1-2, January/February 2010, pages 93-112

  • Global nonexistence of positive initial-energy solutions of a system of nonlinear wave equations with damping and source terms

    Belkacem Said-Houari

    Volume 23, Numbers 1-2, January/February 2010, pages 79-92

  • Large time behavior of the relativistic Vlasov Maxwell system in low space dimension

    Robert Glassey, Stephen Pankavich, and Jack Schaeffer

    Volume 23, Numbers 1-2, January/February 2010, pages 61-77

  • Functions with orthogonal Hessian

    Bernard Dacorogna, Paolo Marcellini, and Emanuele Paolini

    Volume 23, Numbers 1-2, January/February 2010, pages 51-60

  • Global uniqueness results for partial functional and neutral functional evolution equations with infinite delay

    Selma Baghli and Mouffak Benchohra

    Volume 23, Numbers 1-2, January/February 2010, pages 31-50

  • Semilinear differential and integrodifferential equations with Hille-Yosida operators

    Eugenio Sinestrari

    Volume 23, Numbers 1-2, January/February 2010, pages Jan-30

  • "Errata to “The Cauchy problem for the semi-linear quintic Schr\""{o}dinger equation in 1D'', Differential Integral Equations, 18 (2005), No. 8, 947–960."

    Nikolaos Tzirakis

    Volume 23, Numbers 3-4, March/April 2010, pages 399 -400

  • Semi-discrete weakly damped nonlinear 2-D Schrödinger equation

    Emna Ezzoug, Olivier Goubet, and Ezzeddine Zahrouni

    Volume 23, Numbers 3-4, March/April 2010, pages 237 -252

  • On the primitive equations of large-scale ocean with random boundary

    Boling Guo and Daiwen Huang

    Volume 23, Numbers 3-4, March/April 2010, pages 373 -398

  • Energy decay and propagation in a viscoelastic fluid with memory

    Carlo Alberto Bosello and Barbara Lazzari

    Volume 23, Numbers 3-4, March/April 2010, pages 359-371

  • Well posedness and the global attractor of some quasi-linear parabolicequations with nonlinear dynamic boundary conditions

    Ciprian G. Gal and Mahamadi Warma

    Volume 23, Numbers 3-4, March/April 2010, pages 327 -358

  • Martingale and stationary solutions for stochastic non-Newtonian fluids

    Boling Guo, Chunxiao Guo, and Jingjun Zhang

    Volume 23, Numbers 3-4, March/April 2010, pages 303-326

  • Extrapolation method and some nondenselydefined impulsive semilinear neutral partial functionaldifferential inclusions

    N. Abada, R.P. Agarwal, M. Benchohra, and H. Hammouche

    Volume 23, Numbers 3-4, March/April 2010, pages 279 -302

  • Low regularity well-posedness for some nonlinear Dirac equations in one space dimension

    Sigmund Selberg and Achenef Tesfahun

    Volume 23, Numbers 3-4, March/April 2010, pages 265 -278

  • A variational principle associated with a certain class of boundary-value problems

    Abbas Moameni

    Volume 23, Numbers 3-4, March/April 2010, pages 253 -264

  • A simple proof of global solvability of 2-D Navier-Stokes equations in unbounded domains

    B.P.W. Fernando, S.S. Sritharan, and M. Xu

    Volume 23, Numbers 3-4, March/April 2010, pages 223-235

  • Multiple positive solutions for the $N$-Laplace equation with nonlinear Neumann boundary conditions

    J. Giacomoni, S. Prashanth, and K. Sreenadh

    Volume 23, Numbers 3-4, March/April 2010, pages 201 -222

  • Local well-posedness for quadratic nonlinear Schrödinger equations and the “good'' Boussinesq equation

    Nobu Kishimoto and Kotaro Tsugawa

    Volume 23, Numbers 5-6, May/June 2010, pages 463 -493

  • The Cauchy problem of the Schr"{o}dinger-Korteweg-de Vries system"

    Yifei Wu

    Volume 23, Numbers 5-6, May/June 2010, pages 569 -600

  • Construction and characterization of solutions converging to solitons for supercritical gKdV equations

    Vianney Combet

    Volume 23, Numbers 5-6, May/June 2010, pages 513 -568

  • Front profiles in the vanishing-diffusion limit for monostable reaction-diffusion-convection equations

    E.C.M. Crooks

    Volume 23, Numbers 5-6, May/June 2010, pages 495 -512

  • A Note on non-simultaneous blow-up for a drift-diffusion model

    E.E. Espejo, A. Stevens, and J.J.L. Velázquez

    Volume 23, Numbers 5-6, May/June 2010, pages 451 -462

  • On front speeds in the vanishing diffusion limit for reaction-convection-diffusion equations

    Brian H. Gilding

    Volume 23, Numbers 5-6, May/June 2010, pages 445 -450

  • Multiple positive solutions of singular elliptic problems

    Kanishka Perera and Elves A.B. Silva

    Volume 23, Numbers 5-6, May/June 2010, pages 435 -444

  • Monotonicity of the solutions of some quasilinear elliptic equations in the half-plane, and applications

    L. Damascelli and B. Sciunzi

    Volume 23, Numbers 5-6, May/June 2010, pages 419 -434

  • Stability properties in the $alpha-$norm of solutions of stochastic partial functional differential equations

    T.E. Govindan

    Volume 23, Numbers 5-6, May/June 2010, pages 401 -418

  • Errata Corrige to: “Approximation by means of nonlinear integral operators in the space of functionswith bounded $varphi-$variation''

    Laura Angeloni and Gianluca Vinti

    Volume 23, Numbers 7-8, July/August 2010, pages 795 -799

  • Stable and unstable manifolds for nonlinear partial neutral functional differential equations

    Rachid Benkhalti, Khalil Ezzinbi, and Samir Fatajou

    Volume 23, Numbers 7-8, July/August 2010, pages 773 -794

  • Large deviation principle for semilinear stochastic evolution equations with monotone nonlinearity and multiplicative noise

    Hassan Dadashi-Arani and Bijan Z. Zangeneh

    Volume 23, Numbers 7-8, July/August 2010, pages 747 -772

  • Square root of absolute value of derivative on a segment

    Elena I. Kaikina and Isahi Sánchez-Suárez

    Volume 23, Numbers 7-8, July/August 2010, pages 725 -746

  • Multiple solutions for critical elliptic systems via penalization method

    Claudianor O. Alves, Giovany M. Figueiredo, and Marcelo F. Furtado

    Volume 23, Numbers 7-8, July/August 2010, pages 703 -723

  • Elliptic free boundary transmission, the Bernoulli and the obstacle problems

    Bui An Ton

    Volume 23, Numbers 7-8, July/August 2010, pages 685 -702

  • Existence of global solutions to the Cauchy problem for some reaction-diffusion system

    Munemitsu Hirose

    Volume 23, Numbers 7-8, July/August 2010, pages 671 -684

  • On the asymptotic behaviour of the eigenvalues of a Robin problem

    Daniel Daners and James B. Kennedy

    Volume 23, Numbers 7-8, July/August 2010, pages 659 -669

  • Global existence of solutions for a system of nonlinear damped wave equations

    Takayoshi Ogawa and Hiroshi Takeda

    Volume 23, Numbers 7-8, July/August 2010, pages 635 -657

  • Blow-up criterion via scaling invariant quantities with effect on coefficient growth in Keller-Segel system

    Yoshie Sugiyama

    Volume 23, Numbers 7-8, July/August 2010, pages 619 -634

  • Asymptotic profile of blow-up solutions of Keller-Segel systems in super-critical cases

    Yoshie Sugiyama

    Volume 23, Numbers 7-8, July/August 2010, pages 601 -618

  • Weighted norm inequalities for Riesz transforms of magnetic Schrödinger operators

    Bui The Anh

    Volume 23, Numbers 9-10, September/October 2010, pages 811 -826

  • Regularity result for nondivergence equations with unbounded coefficients

    Teresa Radice

    Volume 23, Numbers 9-10, September/October 2010, pages 989 -1000

  • Structurally damped plate andwave equations with random point force in arbitrary space dimensions

    Roland Schnaubelt and Mark Veraar

    Volume 23, Numbers 9-10, September/October 2010, pages 957 -988

  • Nonautonomous delay differential equations in Hilbert spaces and Lyapunov exponents

    Dimitri Breda

    Volume 23, Numbers 9-10, September/October 2010, pages 935 -956

  • Existence of global weak solutions for compressible fluid models with a capillary tensor for discontinuous interfaces

    Boris Haspot

    Volume 23, Numbers 9-10, September/October 2010, pages 899 -934

  • Symmetric $kappa $-loops

    Michela Guida and Sergio Rolando

    Volume 23, Numbers 9-10, September/October 2010, pages 861 -898

  • An eigenvalue problem related to the critical Sobolev exponent: variable coefficient case

    Futoshi Takahashi

    Volume 23, Numbers 9-10, September/October 2010, pages 827 -860

  • Periodic solutions of the forced relativistic pendulum

    Haïm Brezis and Jean Mawhin

    Volume 23, Numbers 9-10, September/October 2010, pages 801 -810

  • Nonuniform dependence and well posedness for the periodic Hunter-Saxton equation

    Curtis Holliman

    Volume 23, Numbers 11-12, November/December 2010, pages 1159 -1194

  • Life span of positive solutions for a semilinear heat equation with non-decaying initial data

    Masaki Yamaguchi and Yusuke Yamauchi

    Volume 23, Numbers 11-12, November/December 2010, pages 1151 -1157

  • On Oseen resolvent estimates

    Paul Deuring and Werner Varnhorn

    Volume 23, Numbers 11-12, November/December 2010, pages 1139 -1149

  • Nonlinear eigenvalue problems for degenerate elliptic systems

    Mabel Cuesta and Peter Taká?

    Volume 23, Numbers 11-12, November/December 2010, pages 1117 -1138

  • A remark on the large-time behavior of solutions to Burgers-Poisson equations

    Masakazu Kato

    Volume 23, Numbers 11-12, November/December 2010, pages 1105 -1116

  • Garding inequality on unbounded domains

    Senoussi Guesmia

    Volume 23, Numbers 11-12, November/December 2010, pages 1091 -1103

  • Regularity of weak solutions of $n$-dimensional H-systems

    S?awomir Kolasi?ski

    Volume 23, Numbers 11-12, November/December 2010, pages 1073 -1090

  • Maximizers for the Strichartz Inequalities for the wave equation

    Aynur Bulut

    Volume 23, Numbers 11-12, November/December 2010, pages 1035 -1072

  • Regularity criteria in weak spaces for $3$-dimensional Navier-Stokes equations in terms of the pressure

    Zhihui Cai, Jishan Fan, and Jian Zhai

    Volume 23, Numbers 11-12, November/December 2010, pages 1023 -1033

  • Weak continuity of dynamical systems for the KdV and mKdV equations

    Shangbin Cui and Carlos E. Kenig

    Volume 23, Numbers 11-12, November/December 2010, pages 1001 -1022